Medical Questions > Mens Health > Erectile Dysfunction Forum

ED for over a year at the age of 19

Must Read
10% of men experience erectile dyfunction. When does a penis become erect? And what is ED? Start here for ED basics....
Can other medical conditions causes erection problems? Here we review the many potential causes of erectile dysfunction. ...
If you can't achieve an erection or control ejaculation, you might have Erectile Dysfunction. But what primary ED symptoms should you look for?...
User Profile
Hello,

First of all I'm not a native English speaker, sorry about my mistakes and also sorry about the long post but I've been having ED for over a year, tried lots of things, and it's just too depressing to have it for such a long time at the age of 19 so I want to sort this thing out as soon as possible.

A year ago, a started to have erectile dysfunction and (i believe consequently) premature ejaculation and immediately saw a doctor. Other symptoms were sleepiness, tiredness and loss of intelligence. First he taught of psychological reasons and presciribed me Lustral (an antidepressant which includes sertraline) which is also used to treat premature ejaculation. In the first 1-2 days I used, it worked like a charm. But after 4-5 days, it lost its effect and ED and PE came back.

Then, he asked for some blood tests, and it turned out that I had high prolactine (48.82 ng/ml whereas the standart limits were 2.27-20.53). I had an MR scan but no mass was detected. We assumed it is a non-visible tiny thing in my hypothalamus. He prescribed me Parlodel (Bromocriptine) which lowered my prolactine levels but didn't helped my complaints. It had lots of side effects, and each time I quit, my prolactine levels became higher than the standart limits.

Then I switched to Dostinex (Cabergoline), used 0.5 mg per week, and it was more effective and there were no side effects. I was feeling quite better, but not compeletely healed.

My erection was better, but I began to have more of premature ejaculation. So I used Lustral again, it solved the problem, but later, I lost my libido and then began to have erectile dysfunction again. (I believe because of Lustral.)

Another doctor told me to quit Lustral and prescribed me a different anti-depressant called Desyrel (Trazodone) and told me its side effect was to give harder erections. It helped a little, but couldn't bring back the full erections I used to have. Also, during my exam weeks, I don't want to use any anti-depressants so I quit it.

I still can't get hard-rock erections the way I used to have, can't go on as long as I used to, get easily tired, feel that I don't have my old intelligence etc. (All problems are half solved, half there:) And if I ejaculated a day earlier, my erection gets really really worse, so I must ejaculate in at least two days apart.

In order to keep my erection, I have to be super-focused, and the smallest thing (like picking up a condom from the drawer) can make it go soft.

Notes:

- I have ED not only during intercourse but also during masturbation and most importantly, when I wake up. I believe this proves that my problem is not psychological.

- During all the blood tests (12-13) my testosterone was never low. In contrast, it pushed the high limit, and even exceeded it sometimes. One of my doctors said that there is no prolactine reseptors on penis, so if my testosterone level is normal, high prolactine wouldn't have caused it. This approach really put my thoughts in a dead end. He said beacuse of this fact, drugs like Viagra and Cialis wouldn't help.

- I've tried Viagra once, and it basically had no effect.

- I had also had a macroprolactine test and it came out negative.

- I have been using Dostinex for six months, and still using it, my doctor said it should be used for 1-2 years.

- It all started after my trip to Amsterdam which I smoked marijuana in a very little amount (maybe total of two joints in three days). I don't think it may cause permanent ED, but I'm listing everything I can think of.

Again, sorry for the long post but I want to believe that each thing I wrote here may help you to find a solution.

Thanks in advance.
Did you find this post helpful?
|